# SDR SWIA200413690

- Difficulty date: August 8, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 11,080 hours, 15,159 cycles
- Engine: Pwa PW118B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW LIGHTING IN ROW 6 INTERMITTENT, BOTH SIDES.  REPAIRED WIRING BEHIND (EXIT) SIGN AT ROW 6A.  OPERATIONAL CHECK GOOD.
